# SDR QXEA2010110800717

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,722 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - AVIONICS BAY DOOR STRUCTURE LT INTERCOSTAL HAS CORROSION.  REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001-A01.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND REMAINING MATERIAL TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  PERFORMED ECI ON LT INTERCOSTAL, NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01. SENT ENGINEERING REQUEST.  RECEIVED ENGINEERING, BLEND OK AS IS IAW REO 670-53-21-613. TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  INSTALLED INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01. APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
